Residually decomposable operators in Banach spaces. (English) Zbl 0193.10001

Full Text: DOI


[1] W. G. BADE, Unbounded spectral operators, Pacific J. Math., 4(1954), 373-392. · Zbl 0056.34801 · doi:10.2140/pjm.1954.4.373
[2] I. COLOJOARA AND C. FOIAS, Theory of generalized spectral operators, Gordon and Breach, Science Publishers, New York, London, Paris, 1968.
[3] N. DUNFORD, Spectral operators, Pacific J. Math., 4(1954), 321-354 · Zbl 0056.34601 · doi:10.2140/pjm.1954.4.321
[4] N. DUNFORD, A survey of the theory of spectral operators, Bull. Amer. Math.Soc., 64(1958), 217-274. · Zbl 0088.32102 · doi:10.1090/S0002-9904-1958-10219-0
[5] N. DUNFORD AND J. T. SCHWARTZ, Linear operators I, Intersecience Publishers, Ne York, 1958. · Zbl 0084.10402
[6] C. FOIAS, Une application des distribution vectorielles a le theorie spectrale, Bull. Sci Math’., 84(1960), 147-158. · Zbl 0095.09905
[7] C. FOIAS, Spectral maximal spaces and decomposable operators in Banach spaces, Archi der Math. XIV, 4-5(1963), 341-349. · Zbl 0176.43802 · doi:10.1007/BF01234965
[8] C. T. IONESCU TULCEA, Spectral operators on locally convex spaces, Bull. Amer. Math Soc., 67(1961), 125-128. · Zbl 0096.08403 · doi:10.1090/S0002-9904-1961-10535-1
[9] F. -Y. MAEDA, Generalized spectral operators on locally convex spaces, Pacific J. Math., 13(1963), 177-192. · Zbl 0137.32003 · doi:10.2140/pjm.1963.13.177
[10] L. WAELBROECK, Le calcul symbolique dans les algebres comutatives, J. Math. Pure ppl., 9’ serie 33(1954), 147-186. · Zbl 0056.33601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.